# SDR AALA202407269753

- Difficulty date: July 25, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 65,765 hours, 27,598 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR TO LAVATORY-D IS DIFFICULT TO OPEN. LUBRICATED LAVATORY-D DOOR TRACKS. OPERTIONAL CHECK GOOD. PER AMM 25-40-14.
